Shearer's measure and stochastic domination of product measures (bibtex)
by Christoph Temmel
Reference:
Christoph Temmel, Shearer's measure and stochastic domination of product measures, J. Theoret. Probab., 27(1), 22-40, (2014).
Bibtex Entry:
@Article{temmel-14-b,
  Title    = {Shearer's measure and stochastic domination of product measures},
  Author   = {Christoph Temmel},
  Journal  = {J. Theoret. Probab.},
  Year     = {2014},
  Number   = {1},
  Pages    = {22-40},
  Volume   = {27},
  Arxiv    = {1105.1683},
  Doi      = {10.1007/s10959-012-0423-6},
  Mrnumber = {3174214},
}